# SDR CALA2025061905702

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 120,865 hours, 12,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L EICAS STATUS #4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FIM TASK REF: FIM TASK REFERENCE NOT FOUND CMC MSG# 5211340 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB.   PSEU 2 (R2) CMC MSG# 5212250 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB.NARRATIVE:  PSEU 2 (R2) CMC MSG# 5212240 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB.NARRATIVE:  PSEU 2 (R2) MAINT. MSG:52-11340 AND LOT ACTIVE. DOOR 4L FLIGHT LOCK MECHANISM AND AREA CHKD, NO ABNORMALITIES FOUND IAW FIM 52-11 TASK 805 REV.104.
